# SDR AALA202505206532

- Difficulty date: May 19, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 54,682 hours, 20,865 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070004201
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2R FLASHLIGHT HOLDER / BRACKET BROKEN AND NOT HOLDING THE FLASHLIGHT. MAINTENANCE REPLACED THE FLASHLIGHT ASSEMBLY (WHICH IN INCLUDED THE BRACKET) PER AMM 25-63-00.
